# SDR CA151116013

- Difficulty date: November 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 6,142 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4536603
- Condition: False Activation
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AN UNCOMMANDED ELT ACTIVATION WAS REPORTED 11-NOV-2015. ELT, REMOTE SWITCH AND HARNESS WERE INSPECTED.  CORROSION WAS FOUND ON THE HARNESS AT THE REMOTE SWITCH.  CORROSION REMOVED AND SYS CONTINUITY CHECKED.  FOUND SERVICEABLE.  ELT & REMOTE SWITCH TESTED FOR OPERATION WITH NO FURTHER FAULT FOUND.  THIS WAS THE THIRD OCCURRENCE.  FIRST OCCURRENCE WAS 07-JAN-2015, NO CADOR. THE BATTERY WAS REPLACED ON ELT, PN 453-6603.  REMOTE SWITCH WAS REPLACED WITH NEW PN 345-6196-04.  SECOND OCCURRENCE WAS 01-APR-2015, CADOR 2015C1132. ELT PN 453-6603, SN 188-03639 WAS REPLACED WITH ELT PN 453-6603 .
